Started chemoradiation today!

Hi ladies, hope everyone is well. This is my first post! 

I started chemoradiation today, am on a plan for 5 x cisplatin and 28 x external radiotherapy followed by brachytherapy. Today went well, nothing awful happened and this evening I've just been tired and a bit groggy, but also have the tail end of a cold so that's probably not helping. I've read lots of posts on here about the side effects being quite severe yet the nurses today were telling me that all side effects are controlled by medication so I shouldn't really have any problems. Are they trying to protect me or is it really not that bad? I would love to hear some personal experiences, good or bad! 

By the way, I'm Tania, 29 from Rochester in Kent. I live with my fiance Tyler and our cat Lulu. Unfortunately egg harvesting wasn't an option for me so I will never have babies but I will deal with that grief later. 

Thanks in advance for any replies! 

Xxx

 

Hi

I have 5 chemo and 25 radiation.  I didnt have too many side effects from the chemo. My hair did thin but did not fall out. The radiation gave me diarrhea about the 3rd week a little tired but not to tired. The only meds i took was Imodium for the diarrhea. They do give u meds for nausea and vomiting. I had my chemo and radation on mondays would get there at 8 get hooked and and then go to radation for treatment and then back to chemo for the rest of the day until about 3 when i would finish. U c your radiation doctor every week to go over how u r doing so if something ia wrong tell them. Take it one day at a time amd it will go by fast. Pray all goes well.

 

1b1 squamous cell, radical hysterectomy, path report showed parametrial lymph node involved, restaged to 2b, 5 chemo and 25 radiation. Done May 2017

I didn't have too many problems. It was about 18m ago and I don't really remember it much

 I do remember being tired and sleeping most of the day on Sundays - my chemo was Wednesday and you get steroids for 2 days so I think it was the wearing off. Diahorrea  (can never spell that) and constipation. I think that my bottom hole (for want of a better word) gorgeous burned by radiotherapy so it's a good idea to rub vase line or coconut oil in for when you wipe so it's not sore. 

That's all I can remember so it can't have been that bad. I did do a daily blog. I think you can click on my name and it should show you all my posts - have a read of ' finally started treatment ' it'll give you an idea of what to expect x 

Thanks both for your replies. I'm actually feeling really unwell so far, hoping it gets better soon and I have little to no side effects moving forward! X

Hoping you feel better soon Tania and passes quickly i start mine on thursday. xx

Oh no, I'm sorry you are feeling unwell.  What are you experiencing?  Maybe some ladies on here can advise. 

Make sure you tell your team as it might just be a case of prescribing some medication.

 

Oh no, I'm sorry you are feeling unwell.  What are you experiencing?  Maybe some ladies on here can advise. 

Make sure you tell your team as it might just be a case of prescribing some medication.

 

My worse side affect  was  sleepiness i cudnt  keep my eyes  open and had a lot of pain  of pain  down  below for  a few weeks  after  brachy  good look for  you treatment  x